# SDR AU960400

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING CONTAINED EXFOLIATION CORROSION IN THE FOLLOWING AREAS BETWEEN STN 53 AND STN 107 (LH LANDING LIGHT CUT OUT)1. STRINGERS NO3, NO4 AND NO5 IN UPPER SECTION OF THE OUTER WING 2. STRINGERS NO53, NO54 AND NO55 IN LOWER SECTION OF THE OUTER  WING
